question-icon

What causes unusual sweating?

default
Posted on Mon, 12 Oct 2015
Question: I AM 76 YEARS OLD & HAVING SWEATS WHICH DON'T FEEL LIKE THE HOT FLASHES I HAVE HAD FOR YEARS. I WAS TRYING TO CHECK MY MEDICATIONS TO SEE IF ANY ONE OF THEM HAVE THESE SIDE EFFECTS. THESE SWEATS START IN MY HAIR AND GO TO MY WAIST.

I have had open heart surgery twice and have a pacemaker. I'm taking a lot of medications and wonder if this has anything to do with this.
doctor
Answered by Dr. Prof. Kunal Saha (3 hours later)
Brief Answer:
The medications are unlikely to be the cause.Its due to hormone deprivation

Detailed Answer:
Thanks for asking on HealthcareMagic.

I have gone carefully through the mentioned details and understand your concerns. Let me assure you that hot flushes occur due to hormone deprivation and not due to side effect of the medications that you might be taking. In a post-menopausal female hot flushes occur due to the drop in hormonal levels and hormone replacement can help in resolution of the symptoms. You can visit a gynecologist or endocrinologist and talk about the same.

Hope that helps.

Regards
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
Answered by
Dr.
Dr. Prof. Kunal Saha

General & Family Physician

Practicing since :1954

Answered : 4439 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes unusual sweating?

Brief Answer: The medications are unlikely to be the cause.Its due to hormone deprivation Detailed Answer: Thanks for asking on HealthcareMagic. I have gone carefully through the mentioned details and understand your concerns. Let me assure you that hot flushes occur due to hormone deprivation and not due to side effect of the medications that you might be taking. In a post-menopausal female hot flushes occur due to the drop in hormonal levels and hormone replacement can help in resolution of the symptoms. You can visit a gynecologist or endocrinologist and talk about the same. Hope that helps. Regards